TITLE

Transition matrix elements in the closed form for free-free transitions and ATI of atomic hydrogen in Rydberg states

AUTHOR(S)
Karule, Erna
PUB. DATE
July 2000
SOURCE
AIP Conference Proceedings;2000, Vol. 525 Issue 1, p3
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Two-photon free-free transitions take place in such processes as the ionization with excess photons and bremsstralung. In nonrelativistic dipole approximation it is convenient to use the Green’s function formalism. Up to now in the configuration space free-free transition amplitudes have not been written in the closed form [1]. The modified Coulomb Green’s function (CGF) Sturmian expansion is derived and analytic expressions for two-photon bound-free and free-free transition amplitudes are obtained. © 2000 American Institute of Physics.
ACCESSION #
6028346

 

Related Articles

  • Excited state-selected transition metal cations from one-color UV multiphoton ionization. Sanders, Lary; Sappey, Andrew D.; Weisshaar, James C. // Journal of Chemical Physics;12/15/1986, Vol. 85 Issue 12, p6952 

    We have used one-color, resonance enhanced multiphoton ionization in the near-UV to create selectively the first excited terms of the transition metal ions Fe+, Ti+, and V+ in the gas phase. The term and level distributions of the resulting photoions are measured using time-of-flight...

  • Nature of red luminescence band in research-grade ZnO single crystals: A "self-activated" configurational transition. Chen, Y. N.; Xu, S. J.; Zheng, C. C.; Ning, J. Q.; Ling, F. C. C.; Anwand, W.; Brauer, G.; Skorupa, W. // Applied Physics Letters;7/28/2014, Vol. 105 Issue 4, p1 

    By implanting Zn+ ions into research-grade intentionally undoped ZnO single crystal for facilitating Zn interstitials (Zni) and O vacancies (VO) which is revealed by precise X-Ray diffraction rocking curves, we observe an apparent broad red luminescence band with a nearly perfect Gaussian...

  • A novel class of G function integrals. Wille, L. T. // Journal of Mathematical Physics;Mar1988, Vol. 29 Issue 3, p599 

    A number of Euler integrals involving Meijer’s G function with arguments [α2(1-x)-1+β2x-1]-1, λx(1-x), and [α2x+β2(1-x)]2/[x(1-x)] are evaluated in closed form. These results generalize and extend recent work on Bessel-function integrals. As a by-product some new closed...

  • The potential group approach and hypergeometric differential equations. Wu, J.; Alhassid, Y. // Journal of Mathematical Physics;Mar1990, Vol. 31 Issue 3, p557 

    This paper proposes a generalized realization of the potential groups SO(2,1) and SO(2,2) to describe the confluent hypergeometric and the hypergeometric equations, respectively. It implies that the classes of Schrödinger equations with solvable potentials whose analytical solutions are...

  • Confluent hypergeometric equations and related solvable potentials in quantum mechanics. Negro, J.; Nieto, L. M.; Nieto, L.M.; Rosas-Ortiz, O. // Journal of Mathematical Physics;Dec2000, Vol. 41 Issue 12 

    The connection between the Schro¨dinger and confluent hypergeometric equations is discussed. It is shown that the factorization of the confluent hypergeometric equation gives a unifying powerful algebraic tool in order to study some quantum mechanical eigenvalue problems. That description...

  • Transformation formulas for double hypergeometric series related to 9-j coefficients and their basic analogs. Lievens, S.; Jeugt, J. Van der // Journal of Mathematical Physics;Nov2001, Vol. 42 Issue 11, p5417 

    In a recent paper, Alisˇauskas deduced different triple sum expressions for the 9-j coefficient of su(2) and su[sub q](2). For a singly stretched 9-j coefficient, these reduce to different double sum series. Using these distinct series, we deduce a set of new transformation formulas for...

  • Asymptotic expansion of the quasiconfluent hypergeometric function. Abad, J.; Sesma, J. // Journal of Mathematical Physics;Apr2003, Vol. 44 Issue 4, p1723 

    The asymptotic expansion of the hypergeometric function [sub 2]F[sub 1] (a, b;c;z/b) in the case of quasiconfluence, i.e., for b → ∞ is revised. A very simple expansion, in terms of a semiasymptotic sequence of polynomials, is presented. Some properties of those polynomials are...

  • A parametrization for independent variables of a two-matrix hypergeometric function. Wei, Gaoyuan // Journal of Mathematical Physics;Nov90, Vol. 31 Issue 11, p2570 

    A new parametrization for the independent variables of the two-matrix hypergeometric function 0F(k)0(a,b) is given. This parametrization results in a net reduction of two variables. The new arguments for the zonal polynomials in the series representation of 0F(k)0(a,b), multiplied by an...

  • Dixon–Selberg summation over local number fields. Thiran, E.; Weyers, J. // Journal of Mathematical Physics;Jun92, Vol. 33 Issue 6, p2111 

    The character summation formula analogous to Dixon’s theorem for the hypergeometric function 3F2 is derived for R and Qp.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics